# SDR SIMA20241126001

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N332JG
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000453
- Aircraft time: 23,640 hours, 16,170 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bleed Air Sys
- Condition: Warning Message
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED 2 FAIL/AUTO PRESSURE FAIL 160 DECLARED EMERGENCY. FLIGHT CREW PLACARDED BLEED 2. AUTH#111269D-C REF#36-01 MOC#204709.    C/A FOUND AND REMOVED DEBRIS LOCATED IN OUTFLOW VALVE PERFORMED OPS CHECK PER AMM 21-31-02. OPS CHECK GOOD. MEL RESTORED.
